Forum Style

Replies

  • Hi Kelsey, I was told by my TX team NOT to use Grapefruit with my medication. This included also the following items - Strawberries, Muschrooms, Nuts, Chocolates, Cheese. Now they told me that I can eat nuts, certain cheese and chocolates but NOT the other items. 

  • Hi Kelsey,

    These fruits and some others change the rate of absorption of medications in the gut.  This leads to level spikes initially and possible low levels through quicker metabolism.  As always, your Tx team can advise you more precisely. One sip is not an issue, rather it should not be part of a new habit.

  • Dangerous serum level increase of Prograf and Cyclosporine.

    I would not want to even have a bite of any of the fruit you mentioned.

    • My husband and I went out for lunch today and the waiter gave him pomegranate lemonade instead of the mango lemonade he ordered. I had a small sip of it before we realized what it was.
This reply was deleted.

Facebook & instagram

Transplant News

   

                      Transplant News

Twitter

COTA

Purolator Air Filters

Latest Activity

David liked DAP1122 (Don)'s blog post Spirit - Life
2 hours ago
Hostess Rise posted photos
5 hours ago
Hostess Rise replied to Jessica's discussion Prograf and weed?
5 hours ago
DAP1122 (Don) posted a blog post
6 hours ago
Joey Sellars left a comment for Joey Sellars
12 hours ago
Duane Kellar left a comment for Cedric Soh
17 hours ago
Duane Kellar left a comment for Daniel Betzold
17 hours ago
Duane Kellar left a comment for Ximena Verdaguer
17 hours ago
More…

Lung Transplant Foundation

Contact Us